# SDR SRAA970303

- Difficulty date: March 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N872SJ
- Make and model: Doug DC-8-71F
- Aircraft serial: 46040
- System (JASC): 2612 · Fire Detection
- Part: Fire Warn Light
- Condition: Illuminated
- Location: Nr 1 Engine
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FIRE WARNING LIGHT CAME ON AFTER ENGINE SHUT-DOWN AT THE BLOCK, WITHIN 15 SECONDS FIRE LIGHT AND BELL WENT OFF, ENGINE SHORT CIRCUIT LIGHT ALSO CAME ON WITH FIRE WARNING WOULD NOT TEST WENT OFF.  VISUALLY VERIFIED NR 1 ENGINE HAD NO FIRE, INSPECTED ENGINE AND FOUND NR 1 ENGINE FIRE LOOP SERVICEABLE, PERFORMED ENGINE RUN AND COULD NOT DUPLICATE PROBLEM, ENGINE FIRE WARNING SYSTEM CHECK CARRIED OUT PER M.M. CH 26.
